# SDR FDEA201511023443

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 243 hours, 13,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: A57116063203
- Condition: Cracked
- Location: Frm 40
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 40, CTR WING JOINT AT UPPER SKIN LEVEL TENSION BOLT JUNCTION, RT MID HOLE WITH CRACK SIGNAL.  REAMED  IAW ARM 51-40-44.  MINOR REPAIR IAW GMM 6-2-100.
